# SDR SIMA202001210005

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 38,592 hours, 33,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW  PSU LIGHTS ON RH AND LH INOP-C/A-REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER IAW EMB AMM 33-50-04 OPS CK GOOD.
